# SDR YENA20130204028

- Difficulty date: February 4, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000017
- Aircraft time: 20,076 hours, 12,205 cycles
- System (JASC): 3140 · Central Computers
- Part: I/O Card
- Part number: 70253651901
- Part serial: 05081588
- Condition: Failed
- Location: Cockpit
- Part time: 20,084 hours, 12,205 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1794 NAS-FLL, CREW DECLARED EMERGENCY AT 18000 FT AND LEVEL DUE TO OIL PRESSURE LOW EICAS AND OIL PRESSURE.  SHUTDOWN ENGINE AND LANDED UNEVENTFULLY AT FLL.  ENGINE WINDMILLED FOR 1/2 HOUR.  FOUND ALL WIRING FROM GENERIC I/O CARD SLOT 11/12 TO NR 1 ENGINE HARNESS OIL PRESSURE SW AND TRANSMITTER OIL PRESS GOOD.  CONTINUITY FOUND TRANSMITTER AT FAULT.  REMOVED AND REPLACED TRANSMITTER PER AMM 79-33-03, GREEN HARNESS W10 AND GENERIC IO CARD PER AMM 31-47-06.  OPS CHECK GOOD ENGINE RUN CHECK GOOD IAW AMM 71-00-01.
